# SDR CAL950555

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 460
- Part time: 68,543 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE FRAME AT BS 460 CRACKED BETWEEN S22L AND S21L AND BETWEEN S21L AND S20L.  BOTH CRACKS WERE .5 INCH LONG.  A NEW FRAME AND SPLICE WERE INSTALLED IAW B737 DRAWING 65C25113-7.  (M)
